# SDR AALA202301311763

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N447AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10705
- Aircraft time: 3,631 hours, 943 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE BRIEFLY ANNUNCIATED AND CLEARED IMMEDIATELY. NO EVIDENCE IN ANY LAVATORY OF SMOKE. MAINTENANCE PERFORMED OPERATIONAL TEST OF LAVATORY SMOKE DETECTOR SYSTEM PER AMM 26-17-00. WITH NO FAULTS OR EVIDENCE OF SMOKE NOTED..
